Alert archive / Texas / Red Flag Warnings in 2023
Red Flag Warning 2, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Jan 11, 2023, 12:59 AM CST for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Jan 11, 2023, 11:00 AM CST. It was in force for 9 hr. 43 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 11, 2023, 12:59 AM CST (06:59 UTC)
- In effect from
- Jan 11, 2023, 11:00 AM CST
- Expired
- Jan 11, 2023, 7:45 PM CST
- In force
- 9 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 12:09 PM CST | HIGH SUST WINDS 49 | 10 Ese Valley De Oro, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 49 MPH OCCURRED FROM 1203 PM UNTIL 229 PM CST. |
| Jan 11, 12:09 PM CST | NON-TSTM WND GST 61 | 10 Ese Valley De Oro, TX | WEST TEXAS MESONET STATION AMARILLO 15NNW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1208 PM CST. WIND EVENT ONGOING. |
| Jan 11, 12:18 PM CST | HIGH SUST WINDS 52 | 1 Nnw Stinnett, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 52 MPH OCCURRED FROM 1124 AM UNTIL 139 PM CST. |
| Jan 11, 12:18 PM CST | NON-TSTM WND GST 59 | 2 N Stinnett, TX | WEST TEXAS MESONET STATION STINNETT 1NNW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1159 AM CST. WIND EVENT ONGOING. |
| Jan 11, 12:18 PM CST | NON-TSTM WND GST 60 | 2 N Stinnett, TX | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 N STINNETT. WEST TEXAS MESONET STATION STINNETT 1NNW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1159 AM CST. WIND EVENT ONGOING. |
| Jan 11, 12:26 PM CST | HIGH SUST WINDS 47 | 3 Nne Umbarger, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 47 MPH OCCURRED FROM 1146 AM UNTIL 255 PM CST. |
| Jan 11, 12:28 PM CST | HIGH SUST WINDS 49 | 6 Wsw Adrian, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 49 MPH OCCURRED FROM 1117 AM UNTIL 146 PM CST. |
| Jan 11, 12:28 PM CST | HIGH SUST WINDS 49 | 6 Wsw Adrian, TX | |
| Jan 11, 12:28 PM CST | NON-TSTM WND GST 59 | 6 Wsw Adrian, TX | WEST TEXAS MESONET STATION ADRIAN 6WSW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1228 PM CST. WIND EVENT ONGOING. |
| Jan 11, 12:50 PM CST | NON-TSTM WND GST 62 | 3 N Borger, TX | ASOS STATION KBGD BORGER. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1250 PM CST. WIND EVENT ONGOING. |
| Jan 11, 12:59 PM CST | NON-TSTM WND GST 61 | 2 Wnw Fritch, TX | WEST TEXAS MESONET STATION FRITCH 1WNW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1259 PM CST. WIND EVENT ONGOING. |
| Jan 11, 1:01 PM CST | HIGH SUST WINDS 51 | 1 Wnw Fritch, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 51 MPH OCCURRED FROM 1121 AM UNTIL 127 PM CST. |
| Jan 11, 1:02 PM CST | NON-TSTM WND GST 58 | 3 Se Dumas, TX | WEST TEXAS MESONET SITE DUMAS 3SE. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 102 PM CST. WIND EVENT ONGOING. |
| Jan 11, 1:16 PM CST | HIGH SUST WINDS 50 | 4 E Vega, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 50 MPH OCCURRED FROM 1210 PM UNTIL 415 PM CST. |
| Jan 11, 1:16 PM CST | NON-TSTM WND GST 62 | 4 E Vega, TX | WEST TEXAS MESONET SITE VEGA 4E. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1218 PM CST. WIND EVENT ONGOING. |
| Jan 11, 1:20 PM CST | HIGH SUST WINDS 45 | 3 Se Dumas, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 45 MPH OCCURRED FROM 1119 AM UNTIL 120 PM CST. |
| Jan 11, 1:30 PM CST | NON-TSTM WND GST 61 | 5 Ene Bushland, TX | MESONET STATION EW2887 AMARILLO (CWOP). |
| Jan 11, 1:39 PM CST | NON-TSTM WND GST 59 | 3 Se Pantex, TX | WEST TEXAS MESONET SITE PANTEX 1ESE. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 123 PM CST. WIND EVENT ONGOING. |
| Jan 11, 1:46 PM CST | NON-TSTM WND GST 67 | 6 E Amarillo, TX | ASOS STATION KAMA AMARILLO. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 140 PM CST. WIND EVENT ONGOING. |
| Jan 11, 1:53 PM CST | HIGH SUST WINDS 49 | 1 Ssw Panhandle, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 49 MPH OCCURRED FROM 1206 PM UNTIL 256 PM CST. |
| Jan 11, 1:53 PM CST | NON-TSTM WND GST 60 | 1 Ssw Panhandle, TX | WEST TEXAS MESONET STATION PANHANDLE 1SSW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 153 PM CST. WIND EVENT ONGOING. |
| Jan 11, 2:00 PM CST | NON-TSTM WND GST 59 | 6 Ese Lora, TX | WEST TEXAS MESONET SITE MIAMI 10E. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 133 PM CST. WIND EVENT ONGOING. |
| Jan 11, 2:02 PM CST | NON-TSTM WND GST 62 | 2 Wnw Hereford, TX | WEST TEXAS MESONET STATION HEREFORD 2NW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 202 PM CST. WIND EVENT ONGOING. |
| Jan 11, 2:05 PM CST | NON-TSTM WND GST 60 | 1 W Canyon, TX | WEST TEXAS MESONET SITE CANYON 1W. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1237 PM CST. WIND EVENT ONGOING. |
| Jan 11, 2:06 PM CST | HIGH SUST WINDS 47 | 2 Nw Hereford, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 47 MPH OCCURRED FROM 1203 PM UNTIL 318 PM CST. |
| Jan 11, 2:33 PM CST | HIGH SUST WINDS 49 | 2 Nw Lake Mcclellan, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 49 MPH OCCURRED FROM 1206 PM UNTIL 346 PM CST. |
| Jan 11, 2:33 PM CST | NON-TSTM WND GST 58 | 2 Wnw Lake Mcclellan, TX | WEST TEXAS MESONET STATION LAKE MCCLELLAN 2NW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 233 PM CST. WIND EVENT ONGOING. |
| Jan 11, 2:36 PM CST | HIGH SUST WINDS 47 | Goodnight, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 47 MPH OCCURRED FROM 1242 PM UNTIL 311 PM CST. |
| Jan 11, 2:42 PM CST | HIGH SUST WINDS 47 | 11 Wnw Bootleg, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 47 MPH OCCURRED FROM 1152 AM UNTIL 335 PM CST. |
| Jan 11, 2:47 PM CST | HIGH SUST WINDS 45 | 11 Ssw Romero, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 45 MPH OCCURRED FROM 1108 AM UNTIL 247 PM CST. |
| Jan 11, 2:55 PM CST | NON-TSTM WND GST 61 | 1 Wsw Guymon, OK | ASOS STATION KGUY GUYMON. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 255 PM CST. WIND EVENT ONGOING. |
| Jan 11, 3:55 PM CST | HIGH SUST WINDS 46 | 2 E Goodwell, OK | OCCASIONAL SUSTAINED WINDS OF 40 TO 46 MPH OCCURRED FROM 300 PM UNTIL 520 PM CST. |
| Jan 11, 3:55 PM CST | NON-TSTM WND GST 64 | 2 E Goodwell, OK | THIS IS THE PEAK WIND GUST OF THE EVENT. |
| Jan 11, 4:05 PM CST | NON-TSTM WND GST 62 | 2 Ese Pampa, TX | WEST TEXAS MESONET STATION PAMPA 2E. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 145 PM CST. WIND EVENT ONGOING. |
| Jan 11, 4:20 PM CST | HIGH SUST WINDS 47 | 12 Ne Eva, OK | OCCASIONAL SUSTAINED WINDS OF 40 TO 47 MPH OCCURRED FROM 230 PM UNTIL 505 PM CST. |
| Jan 11, 4:20 PM CST | NON-TSTM WND GST 60 | Eva 12 Ne, OK | THIS IS THE PEAK WIND GUST OF THE EVENT. |
| Jan 11, 4:28 PM CST | NON-TSTM WND GST 62 | 9 Nw Waka, TX | WEST TEXAS MESONET STATION PALO DURO RESERVOIR 1NW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 428 PM CST. WIND EVENT ONGOING. |
| Jan 11, 5:08 PM CST | NON-TSTM WND GST 58 | 8 W Lipscomb, TX | PEAK GUST SO FAR. FIRST OCCURRED AT 5:08 PM CST. EVENT ONGOING. |
| Jan 11, 5:25 PM CST | NON-TSTM WND GST 59 | 8 W Lipscomb, TX | THIS IS THE PEAK WIND GUST OF THE EVENT. |
| Jan 11, 5:26 PM CST | NON-TSTM WND GST 63 | 1nw Palo Duro Reservoir, TX | THIS IS THE PEAK WIND GUST OF THE EVENT. |
| Jan 11, 5:38 PM CST | HIGH SUST WINDS 52 | 9 Nw Waka, TX | OCCASIONAL SUSTAINED WINDS OF 40 TO 52 MPH OCCURRED FROM 329 PM UNTIL 610 PM CST. |
| Jan 11, 5:57 PM CST | NON-TSTM WND GST 61 | 9 Nne Sunray, TX | THIS IS THE PEAK WIND GUST OF THE EVENT. |
| Jan 11, 6:51 PM CST | NON-TSTM WND GST 62 | 7 E Borger, TX | THIS IS THE PEAK WIND GUST OF THE EVENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3302 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975 WWUS84 KAMA 110659 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 1259 AM CST Wed Jan 11 2023 OKZ001>003-TXZ001>020-317-120200- /O.UPG.KAMA.FW.A.0001.230111T1700Z-230112T0200Z/ /O.NEW.KAMA.FW.W.0002.230111T1700Z-230112T0200Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 1259 AM CST Wed Jan 11 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE COMBINED OKLAHOMA AND TEXAS PANHANDLES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM this morning to 8 PM CST this evening. The Fire Weather Watch is no longer in effect. * Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... Armstrong...Donley...Collingsworth and Palo Duro Canyon. * 20 Foot Winds...West 25 to 35 mph with gusts up to 55 mph possible. * Relative Humidity...As low as 11 percent. * Red Flag Threat Index...3 to 6 possible. * Timing...From 11 AM this morning until 8 PM CST this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
1 follow-up statement
392 WWUS84 KAMA 120145 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 745 PM CST Wed Jan 11 2023 OKZ001>003-TXZ001>020-317-120245- /O.CAN.KAMA.FW.W.0002.000000T0000Z-230112T0200Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 745 PM CST Wed Jan 11 2023 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE COMBINED OKLAHOMA AND TEXAS PANHANDLES... The National Weather Service in Amarillo has cancelled the Red Flag Warning. Relative humidity values continue to rise behind the front, and this will decrease our fire threat. However, wind speeds will still be strong behind the front through the evening hours. $$ For more information from the National Weather Service visit... www.weather.gov/ama
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jan 10, 10:50 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Jan 10, 10:50 PM CST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1050 PM CST Tue Jan 10 2023
...New AVIATION...
.SHORT TERM...
(This evening through Wednesday night)
Issued at 154 PM CST Tue Jan 10 2023
In the immediate term, elevated to occasionally critical fire
weather conditions will continue to be possible in the south central
and southwestern Texas Panhandle as RH values tumble into the 15 to
20 percent range. That being said, conditions have not been quite as
bad as they could have been, as thick cirrus has limited mixing
potential and thus top end winds.
Wednesday is favored to see a step upward in impacts as a strong
upper wave advances quickly from CA to KS. This will drive robust
lee surface cyclogenesis as 80/55/45kt 500/700/850mb winds
overspread the area, resulting in strong winds at the surface. With
these winds having a decidedly downslope west-southwesterly
orientation, in addition to dry conditions today, expect
dewpoints to plummet to perhaps the single digits. Given the
above, have undercut NBM dewpoints using consensus of short term
guidance and have gone toward the high side of consensus and NBM
percentile distributions for winds. Critical fire weather is
likely, as discussed further below. As for exact wind speeds,
progged soundings have trended downward slightly with winds at the
top of the mixed layer, perhaps suggesting peak gusts may remain
below 60 mph. However, with mostly clear skies expected and the
strong winds aloft described above, this is a scenario where peak
gusts could easily overachieve values seen progged at top of the
mixed layer. Have thus elected to continue with the High Wind
Watch.
Wednesday evening into the nighttime hours, cold front crashes
southward. With surface pressure rises of 2-3 mb/hour, strong
winds may continue during this period as well. Have gone with the
high side of guidance winds accordingly and would not be surprised
to see these trend upwards.
Ferguson
&&
.LONG TERM...
(Thursday through next Monday)
Issued at 154 PM CST Tue Jan 10 2023
After temperatures return to around normal Thursday in the wake of
the front, conditions return to a bit warmer than average as a
modest slow moving upper ridge shifts east over the central CONUS.
Next period to watch looks to be Sunday into Monday as another
nice upper wave translates downstream. While things could
plausibly trend toward a solution with precip, most guidance at
this time keeps things dry and at least breezy.
Ferguson
&&
.AVIATION...
(06Z TAFS)
Issued at 1041 PM CST Tue Jan 10 2023
For the 06Z TAFs, winds will increase and become strong and gusty
from the west southwest by late Wednesday morning, continuing
through the afternoon hours. An Aviation Weather Warning will
likely be needed for KAMA on Wednesday afternoon. Periods of high
level clouds are expected across the area. A cold front is
forecast to move across the TAF sites late Wednesday afternoon
into the early evening hours with winds becoming northwesterly to
north northwesterly. Areas of blowing dust are also anticipated
Wednesday afternoon. However, confidence is low whether or not
surface visibilities will be impacted at any one terminal site so
have omitted from the forecast at this time. Winds are expected to
slowly diminish Wednesday evening.
02
&&
.FIRE WEATHER...
Issued at 154 PM CST Tue Jan 10 2023
Solidly critical fire weather conditions are likely Wednesday as
efficient mixing due to clearing skies, a tightening surface
pressure gradient, and a 80/55/45kt 500/700/850mb jet sets up over
the Panhandles, leading to 20 foot winds out of the west at 30 to
40 mph with gusts to around 60 mph. Downslope orientation to these
winds will cause RH values to drop under 20 percent area-wide with
some areas dropping below 15 percent. This will result in RFTI
values of 3 to 6, good enough for solidly critical conditions
given ERC values mainly in the 70th to 89th percentile. All the
above said, while large fires may occur, outbreak conditions are
not expected, as the LLTR looks to be ill defined and displaced
too far to the southeast of the strongest winds.
Ferguson
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 45 62 30 53 / 0 0 0 0
Beaver OK 38 65 27 51 / 0 0 10 0
Boise City OK 37 57 24 51 / 0 10 10 0
Borger TX 43 66 31 55 / 0 0 0 0
Boys Ranch TX 41 63 27 55 / 0 0 0 0
Canyon TX 41 62 30 53 / 0 0 0 0
Clarendon TX 46 67 33 54 / 0 0 0 0
Dalhart TX 37 59 24 53 / 0 0 0 0
Guymon OK 38 62 25 52 / 0 10 10 0
Hereford TX 41 63 29 55 / 0 0 0 0
Lipscomb TX 43 67 29 52 / 0 0 10 0
Pampa TX 45 65 30 53 / 0 0 0 0
Shamrock TX 46 70 33 54 / 0 0 0 0
Wellington TX 45 72 35 56 / 0 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Wednesday morning through Wednesday
evening for TXZ001>020-317.
High Wind Watch from Wednesday morning through Wednesday evening
for TXZ001-002-006>008-011>013-016>019-317.
OK...Fire Weather Watch from Wednesday morning through Wednesday
evening for OKZ001>003.
&&
SHORT TERM...77
LONG TERM....77
AVIATION...02Hazardous weather outlook, Jan 10, 6:39 PM CST, 6 hours 20 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 639 PM CST Tue Jan 10 2023 OKZ001>003-TXZ001>020-317-111200- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 639 PM CST Tue Jan 10 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Dry and windy conditions on Wednesday will lead to widespread critical fire weather conditions across the entire combined Oklahoma and Texas Panhandles. A Fire Weather Watch is in effect for all of the area from 11 AM Wednesday morning until 8 PM Wednesday evening. Sustained winds greater than 35 mph may occur Wednesday afternoon, mainly across central and western portions of the combined Oklahoma and Texas Panhandles. Wind gusts as high as 60 mph will be possible as well. A High Wind Watch is in effect from 11 AM Wednesday morning until 9 PM Wednesday evening across the southwestern half of the Texas Panhandle. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Area fire managers and emergency officials should be alert for critical fire weather conditions late Wednesday morning through early Wednesday evening.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 1:42 AM CST | High Wind Warning | AMA | Carson, Dallam, Deaf Smith, Gray, Hansford, Hartley and 8 more | 20 hr |
| Jan 11, 1:42 AM CST | Wind Advisory | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 5 more | 21 hr |
| Jan 11, 12:35 PM CST | Dust Storm Advisory | AMA | Cimarron, Texas | 55 min |
Nearby
Red Flag Warnings in Texas, 2023Red Flag Warnings in Oklahoma, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.